# SDR MASA2011041202391

- Difficulty date: April 10, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N506MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10073
- Aircraft time: 21,527 hours, 15,158 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: 6007047
- Part serial: JUL020772
- Condition: Damaged
- Location: Mlg
- Part time: 21,536 hours, 15,165 cycles
- Stage of operation: LD
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE BRAKES FADE REPEAT.  MX REPLACED NR 4 WHEEL SPEED TRANSDUCER.
